# SDR DXTA2008102903325

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 2,733 hours, 2,113 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 0682
- Condition: Seized
- Part time: 2,733 hours, 2,113 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLT WITH APU RUNNING SMOKE FILLED THE CABIN.  SHUTDOWN APU AND ELECTRICAL POWER.  UPON INSP THE CABIN WEMACS WERE HOT.  FOUND CRUSHED DUCT PN 6619016-68.  REMOVED AND REPLACED WITH SERVICABLE.  REPLACED ACM TURBINE.  ALL OPS AND LEAK CHECKS GOOD.  IAW MM 21-22-00.
